MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP TRITON CANISTER; IMAGE PROCESSING DEVICE FOR ESTIMATION OF EXTERNAL BLOOD LOSS

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP TRITON CANISTER; IMAGE PROCESSING DEVICE FOR ESTIMATION OF EXTERNAL BLOOD LOSS
Catalog Number GAUS-2
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure with hemorrhaging, the quantitative blood loss was significantly lower than the estimated blood loss on the device.The procedure was completed successfully without a delay; no medical intervention or adverse consequences were reported.
 
Additional Manufacturer Narrative
Update: d9, h3, h6.Correction: follow-up report submitted to document the device log files were not available for evaluation.
 
Event or Problem Description
No new information.

Brand Name
TRITON CANISTER
Common Device Name
IMAGE PROCESSING DEVICE FOR ESTIMATION OF EXTERNAL BLOOD LOSS
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key20305511
Report Number3015967359-2024-01840
Device Sequence Number8866831
Product Code PBZ
UDI-Device Identifier00859506006029
UDI-Public(01)00859506006029
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K163507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGAUS-2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown